advertisement
Question
Posted by: Agie | 2007/05/02

Triphasil

I have a question: I used Triphasil when I was younger and my skin was in a good condition because of it (and I lost a bit of weight). 2 years ago I had a hysterectomy and lately my skin is very bad. Can I use Triphasil again and just skip the "red tabs?" What will happen to my hormones if I do it? I still have my ovaries.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Agie
You can just take it as usual - won't do harm - but your doctor should be aware of it and you should discuss it with him/her too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: faexie | 2007/08/01

I would like to know if it's possibe to skip my period using triphasil, we're going to a music festival in the middle off the bushveld and I don't really wanna be worried where to clean up and all that

Reply to faexie
Posted by: girly | 2007/07/28

ek is ook op triphasil ek wil net weet wat kan gebeur as ek dit nie op die selfde tyd elke dag vat nie?

Reply to girly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement